Elimination of Overflow Oscillations in Fixed-Point State-Space Digital Filters With Saturation Arithmetic: an Lmi Approach
No Thumbnail Available
Date
2004
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A novel, linear-matrix inequality (LMI) based, criterion for the nonexistence of overflow oscillations in fixed-point state-space digital filter employing saturation arithmetic is presented. The criterion is based on a unique characterization (as prevailing in the filter under consideration) of the saturation nonlinearities, namely, an "effective" reduction of the sector.
Description
Kar, Haranath/0000-0002-4837-1172
ORCID
Keywords
asymptotic stability, digital filters, finite-wordlength effects, nonlinear systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
51
Issue
1
Start Page
40
End Page
42